Approximation of functions with a convex derivative by means of splines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1980), pp. 87-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_4_a14,
author = {A. Khatamov},
title = {Approximation of functions with a~convex derivative by means of splines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {87--95},
year = {1980},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_4_a14/}
}
A. Khatamov. Approximation of functions with a convex derivative by means of splines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1980), pp. 87-95. http://geodesic.mathdoc.fr/item/IVM_1980_4_a14/